Mathematical analysis
On properties and applications of (p,q)-extended τ-hypergeometric functions
Comptes Rendus. Mathématique, Volume 356 (2018) no. 3, pp. 278-282.

We introduce the (p,q)-extended τ-hypergeometric and confluent hypergeometric functions along with their integral representations. We also present closed integral expressions for the Mathieu-type a-series and for the associated alternating versions whose terms contain the (p,q)-extended τ-hypergeometric functions with related contiguous functional relations.

Nous introduisons les fonctions τ-hypergéométriques et hypergéométriques confluentes (p,q)-étendues, avec leurs représentations intégrales. Nous présentons également des formules intégrales closes pour les a-séries de type Mathieu et les versions alternées associées, dont les termes contiennent les fonctions τ-hypergéométriques (p,q)-étendues, avec les relations fonctionnelles de contiguïté.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.12.014
Parmar, Rakesh K. 1; Pogány, Tibor K. 2, 3; Saxena, Ram K. 4

1 Department of Mathematics, Govt. College of Engineering and Technology, Bikaner 334004, Rajasthan, India
2 Faculty of Maritime Studies, University of Rijeka, 51000 Rijeka, Croatia
3 Institute of Applied Mathematics, Óbuda University, 1034 Budapest, Hungary
4 Department of Mathematics and Statistics, Jai Narain Vyas University, Jodhpur-342004, Rajasthan, India
@article{CRMATH_2018__356_3_278_0,
     author = {Parmar, Rakesh K. and Pog\'any, Tibor K. and Saxena, Ram K.},
     title = {On properties and applications of (\protect\emph{p},\protect\emph{q})-extended \protect\emph{\ensuremath{\tau}}-hypergeometric functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {278--282},
     publisher = {Elsevier},
     volume = {356},
     number = {3},
     year = {2018},
     doi = {10.1016/j.crma.2017.12.014},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.12.014/}
}
TY  - JOUR
AU  - Parmar, Rakesh K.
AU  - Pogány, Tibor K.
AU  - Saxena, Ram K.
TI  - On properties and applications of (p,q)-extended τ-hypergeometric functions
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 278
EP  - 282
VL  - 356
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.12.014/
DO  - 10.1016/j.crma.2017.12.014
LA  - en
ID  - CRMATH_2018__356_3_278_0
ER  - 
%0 Journal Article
%A Parmar, Rakesh K.
%A Pogány, Tibor K.
%A Saxena, Ram K.
%T On properties and applications of (p,q)-extended τ-hypergeometric functions
%J Comptes Rendus. Mathématique
%D 2018
%P 278-282
%V 356
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.12.014/
%R 10.1016/j.crma.2017.12.014
%G en
%F CRMATH_2018__356_3_278_0
Parmar, Rakesh K.; Pogány, Tibor K.; Saxena, Ram K. On properties and applications of (p,q)-extended τ-hypergeometric functions. Comptes Rendus. Mathématique, Volume 356 (2018) no. 3, pp. 278-282. doi : 10.1016/j.crma.2017.12.014. http://www.numdam.org/articles/10.1016/j.crma.2017.12.014/

[1] Cahen, E. Sur la fonction ζ(s) de Riemann et sur des fontions analogues, Ann. Sci. Éc. Norm. Supér. (4), Volume 11 (1894), pp. 75-164

[2] Chaudhry, M.A.; Qadir, A.; Rafique, M.; Zubair, S.M. Extension of Euler's Beta function, J. Comput. Appl. Math., Volume 78 (1997), pp. 19-32

[3] Chaudhry, M.A.; Qadir, A.; Srivastava, H.M.; Paris, R.B. Extended hypergeometric and confluent hypergeometric functions, Appl. Math. Comput., Volume 159 (2004), pp. 589-602

[4] Chaudhry, M.A.; Zubair, S.M. On a Class of Incomplete Gamma Functions with Applications, CRC Press (Chapman and Hall), Boca Raton, FL, USA, 2002

[5] Choi, J.; Rathie, A.K.; Parmar, R.K. Extension of extended beta, hypergeometric and confluent hypergeometric functions, Honam Math. J., Volume 36 (2014) no. 2, pp. 339-367

[6] Choi, J.; Parmar, R.K.; Pogány, T.K. Mathieu-type series built by (p,q)-extended Gaussian hypergeometric function, Bull. Korean Math. Soc., Volume 54 (2017) no. 3, pp. 789-797

[7] Galué, L.; Al-Zamel, A.; Kalla, S.L. Further results on generalized hypergeometric functions, Appl. Math. Comput., Volume 136 (2003), pp. 17-25

[8] Hardy, G.H.; Riesz, M. The General Theory of Dirichlet's Series, Cambridge Tracts in Mathematics and Mathematical Physics, vol. 18, Cambridge University Press, London, Edinburgh, UK, 1915

[9] Jankov Maširević, D.; Parmar, R.K.; Pogány, T.K. (p,q)-extended Bessel and modified Bessel functions of the first kind, Results Math., Volume 72 (2017) no. 1–2, pp. 617-632

[10] Luo, M.J.; Parmar, R.K.; Raina, R.K. On extended Hurwitz–Lerch zeta function, J. Math. Anal. Appl., Volume 448 (2017), pp. 1281-1304

[11] Parmar, R.K. Extended τ-hypergeometric functions and associated properties, C. R. Math. Acad. Sci. Paris, Volume 353 (2015) no. 5, pp. 421-426

[12] Pogány, T.K. Integral representation of a series which includes the Mathieu a-series, J. Math. Anal. Appl., Volume 296 (2004), pp. 309-313

[13] Pogány, T.K. Integral representation of Mathieu (a,λ)-series, Integral Transforms Spec. Funct., Volume 16 (2005) no. 8, pp. 685-689

[14] Pogány, T.K. Integral expressions of Mathieu-type series whose terms contain Fox's H-function, Appl. Math. Lett., Volume 20 (2007), pp. 764-769

[15] Pogány, T.K.; Srivastava, H.M. Some Mathieu-type series associated with the Fox–Wright function, Comput. Math. Appl., Volume 57 (2009) no. 1, pp. 127-140

[16] Pogány, T.K.; Tomovski, Ž. On Mathieu-type series whose terms contain generalized hypergeometric function Fqp and Meijer's G-function, Math. Comput. Model., Volume 47 (2008) no. 9–10, pp. 952-969

[17] Pogány, T.K.; Srivastava, H.M.; Tomovski, Ž. Some families of Mathieu a-series and alternating Mathieu a-series, Appl. Math. Comput., Volume 173 (2006) no. 1, pp. 69-108

[18] Srivastava, H.M.; Parmar, R.K.; Chopra, P. A class of extended fractional derivative operators and associated generating relations involving hypergeometric functions, Axioms (3), Volume 1 (2012), pp. 238-258

[19] Virchenko, N. On some generalizations of the functions of hypergeometric type, Fract. Calc. Appl. Anal., Volume 2 (1999), pp. 233-244

[20] Virchenko, N.; Kalla, S.L.; Al-Zamel, A. Some results on a generalized hypergeometric function, Integral Transforms Spec. Funct., Volume 12 (2001) no. 1, pp. 89-100

Cited by Sources: